# SDR SWAA2014101632987

- Difficulty date: July 26, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 30,537 hours, 23,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SIDEWALL TO FLOOR SUPPORT CORRODED BETWEEN BS 727+4.5 TO 767 RBL 21.  R & R SUPPORT IAW DWG & SRM.
